On the continuity of fuzzy integral in relation with measure convergence

Arturo Flores F., Heriberto Román F., Rodney C. Bassanezi

Resumen


The aim of this paper is to analyze the continuity of the fuzzy integral in relation to the measure convergence. More precisely, we introduce the concept of autocontinuity of a fuzzy measure with respect to another fuzzy measure and we establish necessary and sufficient conditions such that measure convergence of functions, with respect to a fuzzy measure, implies the convergence of the fuzzy integral with respect to another fuzzy measure.


Palabras clave


Funciones; Integrales

Texto completo:

PDF

Referencias


Greco. G., Bassanezi, R.C.: On the continuity of fuzzy integrals. Fuzzy Sets and Systems, 53 N° 1 (1993), 87-91.

Greco, G.; Bassanezi, R.C.: Continuidade das fuzzy integrals. Ata. Sem. Bras. Anal. Rio de Janeiro. 1985.

Ralescu, D.; Adams, G. The FUZZY INTEGRALS. J. Anal Math. Appl., 75 (1990), 562-570.

Román-Flores, H.: Sobre entropías fuzzy. Ph.D.Dissertation, IMECC-UNICAMP, Campinas-SP, Brasil, 1989.

Sugeno, M.: Fuzzy measures and fuzzy integrals: A survey, in: M.

Gupta et al., Eds. Fuzzy Automata and Decision Process. (North-Holland, Amsterdam, (1977), 89-102.

Wang, Z.: The autocontinuity of set function and the fuzzy integral. J. Math. Anal. Appl., 99 (1984), 195-218.




DOI: http://dx.doi.org/10.22199/S07160917.1993.0002.00004

Enlaces refback

  • No hay ningún enlace refback.